RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belitskii, Genrikh Ruvimovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:2162
Abstract pages:3974
Full texts:1422
References:434

http://www.mathnet.ru/eng/person22728
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202222

Publications in Math-Net.Ru
2006
1. G. R. Belitskii, V. A. Tkachenko, “Moduli of local one-dimensional dynamical systems at a hyperbolic fixed point”, Regul. Chaotic Dyn., 11:2 (2006),  141–154  mathnet  mathscinet  zmath
1988
2. G. R. Belitskii, “Obstacles to finitely smooth linearizations”, Funktsional. Anal. i Prilozhen., 22:4 (1988),  72–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:4 (1988), 316–317  isi
1986
3. G. R. Belitskii, “Smooth equivalence of germs of vector fields with a single zero eigenvalue or a pair of purely imaginary eigenvalues”, Funktsional. Anal. i Prilozhen., 20:4 (1986),  1–8  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:4 (1986), 253–259  isi
1984
4. G. R. Belitskii, “Sternberg's theorem for Banach spaces”, Funktsional. Anal. i Prilozhen., 18:3 (1984),  71–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:3 (1984), 238–239  isi
1979
5. G. R. Belitskii, “Invariant normal forms of formal series”, Funktsional. Anal. i Prilozhen., 13:1 (1979),  59–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:1 (1979), 46–47
6. G. R. Belickiĭ, “Normal forms in relation to the filtering action of a group”, Tr. Mosk. Mat. Obs., 40 (1979),  3–46  mathnet  mathscinet  zmath
1978
7. G. R. Belitskii, “Equivalence and normal forms of germs of smooth mappings”, Uspekhi Mat. Nauk, 33:1(199) (1978),  95–155  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 107–177
1977
8. G. R. Belitskii, “Normal forms relative to the action of a group on a space”, Izv. Akad. Nauk SSSR Ser. Mat., 41:5 (1977),  1053–1063  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:5 (1977), 1001–1010
1976
9. G. R. Belitskii, “A counterexample to smooth linearization”, Funktsional. Anal. i Prilozhen., 10:2 (1976),  65–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:2 (1976), 135–137
10. G. R. Belitskii, “Normal forms for formal series and germs of $C^\infty$-mappings with respect to the action of a group”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976),  855–868  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:4 (1976), 809–821
1975
11. G. R. Belitskii, “The normal forms of local mappings”, Uspekhi Mat. Nauk, 30:1(181) (1975),  223  mathnet  mathscinet  zmath
1974
12. G. R. Belitskii, “On the conjugacy of germs of nonhyperbolic mappings of finite smoothness class”, Dokl. Akad. Nauk SSSR, 219:2 (1974),  275–278  mathnet  mathscinet  zmath
13. G. R. Belitskii, “On the equivalence of families of local diffeomorphisms”, Funktsional. Anal. i Prilozhen., 8:4 (1974),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:4 (1974), 338–339
14. G. R. Belitskii, “Plane stable germs of $C^\infty$-maps and their linear approximations”, Funktsional. Anal. i Prilozhen., 8:2 (1974),  61–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:2 (1974), 142–144
15. G. R. Belitskii, “The $\omega$-determinacy of germs of mappings with respect to a given group”, Uspekhi Mat. Nauk, 29:3(177) (1974),  181  mathnet  mathscinet  zmath
16. G. R. Belitskii, “Germs of mappings $\omega$-determined with respect to a given group”, Mat. Sb. (N.S.), 94(136):3(7) (1974),  452–467  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:3 (1974), 425–440
1973
17. G. R. Belitskii, “Functional equations and conjugacy of local diffeomorphisms of a finite smoothness class”, Funktsional. Anal. i Prilozhen., 7:4 (1973),  17–28  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:4 (1973), 268–277
18. G. R. Belitskii, “Functional equations and local conjugacy of mappings of class $C^\infty$”, Mat. Sb. (N.S.), 91(133):4(8) (1973),  565–579  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:4 (1973), 587–602
1972
19. G. R. Belitskii, “Functional equations and conjugacy of local diffeomorphisms of finite smoothness class”, Dokl. Akad. Nauk SSSR, 202:2 (1972),  255–258  mathnet  mathscinet  zmath
20. G. R. Belitskii, “Conjugacy of local $C^\infty$ mappings”, Funktsional. Anal. i Prilozhen., 6:1 (1972),  66–67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:1 (1972), 57–59
1970
21. G. R. Belitskii, “The local conjugacy of diffeomorphisms”, Dokl. Akad. Nauk SSSR, 191:3 (1970),  515–518  mathnet  mathscinet  zmath
1967
22. G. R. Belitskii, “Automorphisms of order lattices on the set of matrix norms”, Mat. Sb. (N.S.), 73(115):4 (1967),  449–473  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:4 (1967), 397–418
1966
23. G. R. Belitskii, “Automorphisms of order structures on the set of matrix norms”, Dokl. Akad. Nauk SSSR, 166:3 (1966),  511–513  mathnet  mathscinet  zmath
1965
24. G. R. Belitskii, “On norms of matrices which are maxima of systems of operator norms”, Uspekhi Mat. Nauk, 20:5(125) (1965),  181–185  mathnet  mathscinet  zmath
1963
25. G. R. Belitskii, “On chains of matrix norms”, Dokl. Akad. Nauk SSSR, 151:1 (1963),  9–10  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019